Deakin University
Browse

File(s) under embargo

Realisations of elliptic operators on compact manifolds with boundary

Version 2 2024-06-03, 01:35
Version 1 2023-11-03, 03:52
journal contribution
posted on 2024-06-03, 01:35 authored by Lashi BandaraLashi Bandara, Magnus Goffeng, Hemanth Saratchandran
Realisations of elliptic operators on compact manifolds with boundary

History

Journal

Advances in Mathematics

Volume

420

Article number

108968

Pagination

1-123

Location

Amsterdam, The Netherlands

ISSN

0001-8708

eISSN

1090-2082

Language

English

Publication classification

C1.1 Refereed article in a scholarly journal

Publisher

Elsevier